# SDR CA120727004

- Difficulty date: July 26, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2760 · Drag Control System
- Part: Valve
- Condition: Leaking
- Location: Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT, CREW NOTICED NR 2 HYDRAULIC SYS FLUID DEPLETING.  THEY RETURNED TO THEIR DEPARTURE AIRPORT FOR AN UNEVENTFUL LANDING.  MAINTENANCE FOUND THE RT NACELLE FLIGHT SPOILER UNLOAD VALVE HAD 2 BOLTS WITH THE HEADS SHEARED FROM THE VALVE BODY.  THIS WAS THE CAUSE OF THE LEAK. THE VALVE WAS REPLACED AND THE AIRPLANE RETURNED TO SERVICE.
